# SDR COEA2019082971919

- Difficulty date: July 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB06
- Condition: Cracked
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 100077 HEAVY CHECK COE/MAJOR REPAIR: L/H LONGITUDINAL FLOORBEAM CRACKED FRAMES 27-28. CORRECTIVE ACTION: REPAIR PER EMPIRE AIRLINES E.O. 5315-01.
